Pfister Ideals in Witt Rings.
Mathematische Annalen, Tome 245 (1979), pp. 219-246
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__245_163319,
author = {T.Y. Lam and R. Elman and A.R. Wadsworth},
title = {Pfister {Ideals} in {Witt} {Rings.}},
journal = {Mathematische Annalen},
pages = {219--246},
year = {1979},
volume = {245},
zbl = {0401.10032},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__245_163319/}
}
T.Y. Lam; R. Elman; A.R. Wadsworth. Pfister Ideals in Witt Rings.. Mathematische Annalen, Tome 245 (1979), pp. 219-246. http://geodesic.mathdoc.fr/item/MAN_1979__245_163319/